# SDR ARWA980463

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 2710 · Aileron Control System
- Part: Cable Guide
- Condition: Broken
- Location: Ws 422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING FRONT SPAR AT STATION XFS 422.0 HAS A PHENOLIC CABLE GUIDE BROKEN.  FABRICATED REPAIR SPLICES AND INSTALLED IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98AROW.021D-0705.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 0705, CONTROL NR 1214.
